# SDR DL72L011148

- Difficulty date: July 3, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 76,874 hours, 51,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69648411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV4 CORROSION VISIT NRC 54 CORROSION ON STR 27R END FITTING AT STA 740, OUTBD SIDE OF STR BEHIND RAM AIR DUCT.
